# SDR 02FDEA00411

- Difficulty date: June 14, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 69,967 hours, 28,442 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL200 THE NR 1 GEN OFF LIGHT CAME ON (AFTER LOSING THE NR 3 GEN ON T/O) RAN RED TABS.  DISCONNECTED NR 1 GEN.  TRIED UNSUCCESSFULLY TO START APU AT FL240, FL230, FL150, FL10.  RETURNED TO MEM.  APU STARTED ON TAXI IN.  GROUND RAN ENGINES IAW DC-10 JRH CHAPT 5A.  PERFORMED ENGINE GEN TEST IAW DC-10 JRH CHAPT 8.  ALL TESTS PASSED.  CHECKED SERVICE ON NR 1 CSD, CHECKS GOOD.  STARTED APU 4 TIMES ON GROUND IAW DC-10 JRH CHAPT 3.  ALL STARTS CHECKED GOOD.  NO FAULTS FOUND AT THIS TIME.  OK FOR CONTINUED SERVICE.
